# SDR AU510001943

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172R
- Engine: Lyc IO360L2A
- Propeller: Mcauly IC235LFA7570
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Servo
- Part number: 70148001
- Part serial: 25765362
- Condition: Contaminated
- Location: Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL SERVO CONTAMINATED WITH OILY RESIDUE LOCATED BEHIND THE VENTURI.  CONTAMINATION WAS CONSISTANT WITH PRECISION SIL RS-40.(OTHER CAUSE: ENVIRONMENT ) (CASA NR 510001943)
